# SDR DALA2025080105784

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FIXED BUSHINGS (2 EA) ON HINGE FITTING 2 LH ELEVATOR.   REPAIRED AND REPLACED BUSHINGS (2EA) ON HINGE FITTING #2 AT LH ELEVATOR AS PER A319 SRM 55-26-41-300-004.
